ROMAN DOMINATION: a parameterized perspective. Fernau, H. Int. J. Comput. Math., 85(1):25–38, 2008.
ROMAN DOMINATION: a parameterized perspective [link]Paper  doi  bibtex   
@article{DBLP:journals/ijcm/Fernau08,
  author    = {Henning Fernau},
  title     = {{ROMAN} {DOMINATION:} a parameterized perspective},
  journal   = {Int. J. Comput. Math.},
  volume    = {85},
  number    = {1},
  pages     = {25--38},
  year      = {2008},
  url       = {https://doi.org/10.1080/00207160701374376},
  doi       = {10.1080/00207160701374376},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcm/Fernau08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0